MAUDE Adverse Event Report: MAKO SURGICAL CORP. ARRAY STABILIZER, SHORT, 4.0MM; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. ARRAY STABILIZER, SHORT, 4.0MM; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 112680
Medical Device Problem Codes Material Deformation (2976); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
4.0 bone pin stuck in 4.0 short pin stabilizer.Noticed when explanting a tibial 4.0 bone pin, it became stuck in the stabilizer.At the end of the case, we took a metal cutting burr and cut the stabilizer so that it could be removed from the patient¿s tibia.Case type: pka.
 
Additional Manufacturer Narrative
Reported event: it was reported that a 4.0 bone pin got stuck in a 4.0 short pin stabilizer.It was noticed when explanting a tibial 4.0 bone pin, it became stuck in the stabilizer.At the end of the case, a metal cutting burr was used to cut the stabilizer so that it could be removed from the patient¿s tibia.Product evaluation and results: product inspection could not be performed as the product was not available for evaluation.Product history review: review of the product history records indicate (b)(4) devices were manufactured under lot no 19171117 and accepted into final stock on 03/15/2018.No non-conformances were identified during inspection.Complaint history review: a review of complaints in catsweb and trackwise related to 112680, lot 19171117 shows 02 additional complaints related to the failure in this investigation.Complaint investigation(s) (b)(4).Conclusions: the failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no ncs or capas associated with the product and failure mode reported in this event.Device not returned.
 
Event or Problem Description

Brand Name
ARRAY STABILIZER, SHORT, 4.0MM
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8508323
Report Number3005985723-2019-00291
Device Sequence Number1664163
Product Code OLO
UDI-Device Identifier00848486017903
UDI-Public00848486017903
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number112680
Device Lot Number19171117
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/27/2019
Supplement Date Received by Manufacturer07/29/2019
Initial Report FDA Received Date04/12/2019
Supplement Report FDA Received Date08/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;